# SDR 97ZZZX2057

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AS
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- Engine: Lyc ALF502R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 13,733 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

PFN/ATL - DURING CLIMB, CREW HEARD A LOUD BANG FROM THE NR 4 ENGINE AND THE AIRCRAFT YAWED.  THE CREW SHUT DOWN THE ENGINE, DECLARED AN EMERGENCY AND RETURNED TO PFN WHERE LANDING WAS MADE SAFELY.  THIS MRR REMAINS OPEN PENDING TEAR DOWN INFORMATION.
